# SDR SWAA2021110920597

- Difficulty date: September 16, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: None
- Condition: Corroded
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

>>> CORROSION >> VERTICAL STABILIZER CENTER SECTION; LEFT FRON SPAR FITTINGS CORROSION ; / [01] REMOVED BUSHINGS AT VERTICAL STABILIZER CENTER SECTION LEFT FRONT SPAR AS PER B737-700 SOPM 20-50-03; [02] REMOVED CORROSION AT VERTICAL FIN LT FITTING REF B737-7 SRM 51-10-02-0G-0 STEP 4.D(2); [08] ACCOMPLISHED UT THICKNESS ON REWORKED AREA OF LEFT AFT FITTING IAW NDTM PART 4;51-00-00 PROCEDURE 3. MINIMUM FOUND : 0.479'. [27MG; B/C 172139;CALIB.DUE 4/22]; [09] PERFORMED HFEC ON REWORKED AREAS OF LEFT FWD AND LEFT AFT FITTINGS IAW NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS. [NORTEC 600; B/C 166316; CALIB.DUE- 10/21];11] L/H FITTING FWD CLEVIS MAX. MAT. REMOVAL FWD SIDE 0.006'; AFT SIDE 0.011'. AFT CLEVIS MAX. MAT. REMOVAL FWD SIDE 0.008'; AFT SIDE 0.009'; [12] PREVIOUS FITTING LOSS MEAUREMENTS ENTERED IN ERROR ---- CORRECT MEASUREMENTS ARE L/H FWD SIDE CLEVIS AFT SIDE 0.011' AND AFT CLEVIS FWD SIDE 0.008'; [13] PERFORMED PENETRANT INSP ON VERTICAL STAB CENTER SECTION LT FRONT SPAR FITTING IAW B737 SOPM 20-20-02; NO CRACKS  TOOL USED : TFS4 B/C 170330 CALDUE: 01/22; [14] ACCOMPLISHED FLAP PEEN ON ALL REWORKED AREA OF VERTICAL STAB. CENTER SECTION L/H FRONT SPAR FUSELAGE BS 1016 ATTACH FITTING; PER REF. SOPM 20-10-03 AND TASK DETAILS 21-153-03006-WIP1; [15] VERIFIED 14; [16] ISSUED SUMMARY EA 21-153-03006; [17] REMAINING WORK WAS ACCOMPLISHED ON TASKCARD TTG8Q006V03D.;
